# SDR CALA0400307

- Difficulty date: April 1, 2004
- Submitted: April 2, 2004
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 40,330 hours, 9,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N54321
- Condition: Corroded
- Location: Bs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM INTERCOSTAL CORRODED AT BS 684, RBL 15.  THE INTERCOSTAL WAS REPLACED IAW SRM 51-40-02, FIGURE 12.
